# SDR CALA2025071406527

- Difficulty date: July 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N29991
- Make and model: Boeing 787-9
- Aircraft serial: 37071
- Aircraft time: 2,225 hours, 227 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO MULTIPLE ENTERIES OF PASSENGER ENTRY DOOR 4R WILL NOT ARM COMPLY WITH AMM 52-11-18-01B-280B.  PASSENGER ENTRY DOOR GIRT BAR FLOOR FITTINGS DETAILED INSPECTION. ASSURE DOOR MODE SELECT LEVER OPERATES WITHOUT DIFFICULTY DURING ENGAGE AND DISENGAGE.   PERFORMED R4 DOOR GIRT BAR AND FLOOR FITTINGS DETAILED INSP. PER DMC-B787-A-52-11-18-01B-280B-A, CLEANED AND LUBBED BOTH PAWLS AND FLOOR FITTINGS, DOOR SLIDE MODE SELECT HANDLE MOVED FREELY AND ARMED WITH NO DIFFICULTY, NO DISCREPANCIES FOUND AT THIS TIME. A/C OK TO CONTINUE.
